Post by you*hear*but*do*you*listen on Oct 26, 2010 13:36:57 GMT -5
Admittedly this doesn't have anything to do with my asexuality, because I identified as ace long before I took Accutane, but I want to talk about it.
I've felt that my cognitive functions, especially encoding new memories, have suffered ever since I stopped taking Accutane a year ago. I Google'd "Accutane and brain damage" and found fora of people who took Accutane discussing impaired cognitive function. So, understandably, now I'm scared. I'm planning on seeing my primary care physician to ask her about this--maybe getting a referral to a neurologist if necessary--and finally going to Disability Services at my college and asking about a neuropsych eval.
If anyone has any suggestions for other things I can do, I'd welcome them.
"Anything can be a weapon if you're holding it right." --Ludo
Post by ocelotofdoom on Oct 26, 2010 22:10:26 GMT -5
If you don't mind me asking, did it only start happening once you got off of the Accutane, and not while you were on it? Is that how it happened for these other people as well? How long were you on the Accutane?
I was glad to hear that your meeting with Disability Services went well.
"Never forget what you are, for surely the world will not. Make it your strength. Then it can never be your weakness. Armor yourself in it, and it will never be used to hurt you." -Tyrion Lannister, A Song of Ice and Fire.